Lower Abdominal Pain?
Good night! 8 months ago I fell and was hit by the tailbone first, then just after the fasting month yesterday my chapter started to fail. My chapter is hard and the stool looks like goat’s stool (small and black) and sometimes the chapter is hard to get out (clogged in the middle of the anus) and after the chapter it looks like something is stuck in the anus. Then I took medication and it turned out that it was hemorrhoids. I have taken the medicine but sometimes my chapter is smooth but there are black spots and blood spots. Now I have a fever and pain in the lower abdomen then bloated and when I sit down a little pain. Is there anything to do with the fall that hit my tailbone? NThank you
Hi Shifa, thank you for the question for HealthReplies.com
Injury to the tailbone due to a fall can indeed cause disruption in bowel movements (BAB). You can become constipated more easily, experience pain during bowel movements, experience bloating and abdominal pain because of the effects of your constipation. However, if you did have an injury to your tailbone approximately 8 months ago, then the symptoms you are experiencing now such as fever, lower abdominal pain, bloating, bloody / black bowel movements may not be related to your tailbone injury. Some of the possible causes of your symptoms include:
inflammatory bowel disease
irritable bowel syndrome (IBS)
blockage in the intestine, can be due to a tumor, diverticulosis, ileus (immobile intestine), or other things
disturbances in other organs around the intestine such as the urinary tract or reproductive tract
In a case like yours, you should immediately consult a doctor. You can try to consult an Internal Medicine doctor for certain examinations such as abdominal ultrasound, feces examination, or colonoscopy if necessary. You should do this examination as soon as possible, especially if the pain you feel is getting worse, you have a fever that doesn't get better after using fever-lowering drugs, bleeding a lot or black stool a lot when you defecate.
In the meantime, you can take fever and pain medication such as paracetamol to reduce the discomfort you feel. Make sure you drink enough, have enough activity and exercise, eat a nutritionally balanced diet and include fiber in your daily diet.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia